A 34-year-old male asked:
How many aleve otc equal a anaprox (naproxen)?
2 doctor answers • 3 doctors weighed in
Family Medicine 35 years experience
1.6k viewsAnswered >2 years ago
Pharmacology 18 years experience
See below: One tablet (220mg of naproxen sodium) of Aleve contains 200 mg of naproxen which is the active ingredient. An Anaprox tablet (275 mg naproxen sodium) contains 250 mg of naproxen, therefore 1 tablet of Anaprox is equivalent to 1 &¼ (1.25) tablets of Aleve.
1.6k viewsReviewed >2 years ago
A 33-year-old male asked:
How many Aleve equal Anaprox (naproxen)?
1 doctor answer • 1 doctor weighed in
Geriatrics 31 years experience
Naproxen sodium: Aleve is a consumer brand of generic naproxen sodium while Anaprox is a prescription brand of generic naproxen sodium. Anaprox 275mg of naproxen sodium is equivalent to 250mg naproxen while Aleve 220mg of naproxen sodium is equivalent to 200mg naproxen. You won't find an exact match unless you count 5 Aleve or 4 Anaprox but that's way too much to take at once.
2.4k viewsAnswered >2 years ago
Last updated Feb 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.